e-drug
[Top] [All Lists]

[e-drug] Confusing drug packaging contributes to death of 15 children (2)

E-DRUG: Confusing drug packaging contributes to death of 15 children (2)
-----------------------------------------------------------------------

Dear E-druggers,

The recent publication from WHO with the title: Reporting & learning systems 
for medication errors: the role of pharmacovigilance centres' is relevant for 
this discussion thread.    

This publication is one of the results of a EU funded project of 11 partners. 
You can access the publication at:

http://apps.who.int/iris/bitstream/10665/137036/1/9789241507943_eng.pdf?ua=1

This publication aims to provide  a framework for advancing the application, 
coordination and optimal use of pharmacovigilance evidence, sharing that 
evidence and strengthening the links between national pharmacovigilance centres 
and other patient safety networks, to prevent medicines-related adverse events. 
    

The publication aims to increase the capacity of national pharmacovigilance 
centres to analyze reports of medication errors, to identify preventable 
medication errors and also to support action to minimize the occurrence of 
preventable medication errors.

With Kind regards,
Dr Shanthi Pal
Safety & Vigilance
WHO
pals@who.int
<Prev in Thread] Current Thread [Next in Thread>